# SDR UHLA201506050532

- Difficulty date: June 5, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 28,995 hours, 18,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE CORRODED ANGLES.  R & R THE ANGLES.
